# SDR Q5QA20200309303

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N687QD
- Make and model: Pilats PC1247
- Aircraft serial: 687
- Aircraft time: 12,033 hours, 12,482 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 9450202206
- Part serial: S8072
- Condition: Defective
- Location: Te Flap
- Part time: 2,047 hours, 2,572 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE MAINTENANCE, THE TECHNICIAN DISCOVERED AN UNUSUAL SOUND COMING FROM THE LH FLAP DRIVE SYSTEM.  IT WAS DETERMINED THAT THE SOUND WAS COMING FROM THE OUTBOARD FLAP FLEX SHAFT WHICH WAS ALSO VISIBLY CHATTERING.  REPLACING THE CABLE ELIMINATED THE PROBLEM.  THE RH OUTBOARD FLAP FLEX SHAFT WAS ALSO REPLACED SINCE IT HAD THE SAME P/N AND TOTAL TIME.  IT IS IMPORTANT TO NOTE THAT THESE CABLES ONLY HAD 2047 HOURS TOTAL TIME AND 2572 TOTAL CYCLES.  THEY HAVE A PUBLISHED LIFE LIMIT OF 10,000 HOURS OR 13,500 CYCLES.
